# SDR USAA2009042190943

- Difficulty date: April 18, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 67,508 hours, 12,594 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 1181740044
- Part serial: 000778
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - DELAMINATION ON RIGHT OUTBOARD AILERON LOWER SURFACE 12 INCHES INBOARD FROM OUTBOARD END.  REPAIRED RIGHT OUTBOARD AILERON LOWER SURFACE IAW B767 SRM 51-60-01.
